# SDR MASA200601989

- Difficulty date: July 30, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 20,342 hours, 16,283 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7188 ORD - STAB CHANNEL 1 INOP AND FLT SPOILER FAULT MESSAGE.  MX RESET SYSTEM.
